Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Dr. Schwartz: Is Remeron safe to take w/ Multaq (for A-fib) and senior's?
    avatar
    Anon_963 posted:
    Can you take Remeron safely with Multaq (taken for the control of A-fib)
    I've tried 4 other anti-depressants, bad side effects. I don't take them well. Only low dose Xanax (only take up to 2 daily) helps on bad days.
    The depression isn't everyday, but often enough to cause concern at times.

    I'm dealing with physical symtoms of lightheadedness and nausea too and though I have an inner ear condition, wonder if the depression could cause these symptoms too?

    I see a Neuro doctor soon to rule out anything going on neurologically.
    Any thoughts or comments would be appreciated. I'm in my mid 70's and otherwise in good health. I do see a therapist--that's helping and really am hoping I don't have to take meds! Any comments or suggestions would be appreciated. Thanks
    Reply


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.